Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22108
Title: Quantile estimation for left truncated and right censored data
Authors: Zhou, X
Sun, L
Ren, H
Keywords: Asymptotic normality
Berry-Esseen type bound
Kernel estimation
Quantile function
Truncated and censored data
Issue Date: 2000
Publisher: Statistica Sinica
Source: Statistica sinica, 2000, v. 10, no. 4, p. 1217-1229 How to cite?
Journal: Statistica Sinica 
Abstract: In this paper we study the estimation of a quantile function based on left truncated and right censored data by the kernel smoothing method. Asymptotic normality and a Berry-Esseen type bound for the kernel quantile estimator are derived. Monte Carlo studies are conducted to compare the proposed estimator with the PL-quantile estimator.
URI: http://hdl.handle.net/10397/22108
ISSN: 1017-0405
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Nov 16, 2017

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
1
Citations as of Nov 17, 2017

Page view(s)

56
Last Week
1
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.